# SDR AU010185

- Difficulty date: March 8, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4091709001
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE TURBOCHARGER FAULTY. LOSS OF ENGINE OIL (4LITRES).
